# SDR 3EJA835JS071125

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N835JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605813
- Aircraft time: 8,210 hours, 5,124 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 3,883 hours, 6,789 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 6000FT WE NOTICED SMOKE IN THE CABIN WITH A DISTINCTIVE BURNING SMELL. APU REMOVED AND SENT OFF FOR REPAIR COMPRESSOR SEAL.
